# SDR DALA2018120507078

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 51,361 hours, 23,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y765 LOCATED FR12 TO FR24 IN PASSENGER CABIN. REPLACED IAW SRM 51-72-11 AND DWG D53112812.
